# SDR FDEA201103030834

- Difficulty date: March 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 86,334 hours, 35,198 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01161
- Condition: Cracked
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL RT SIDE WALL, BETWEEN THE SECOND AND THIRD STATIONS AFT OF THE FWD BULKHEAD APPROX STA 1381 TO 1401.  THERE ARE 9 CRACKS IN A DOUBLER.  REMOVED AND REPLACED BARREL KEEL SPLICE DOUBLER. REF SRM 51-33-01 VOL 2 AND E.A. 8-5310-149330 AND E.A. 8-5310-148492
